EconPapers    
Economics at your fingertips  
 

Option pricing in a subdiffusive constant elasticity of variance (CEV) model

Kevin Z. Tong and Allen Liu ()
Additional contact information
Kevin Z. Tong: Department of Mathematics and Statistics, University of Ottawa, 585 King Edward, Ottawa, Ontario, K1N 6N5, Canada
Allen Liu: #x2020;Enterprise Risk and Portfolio Management, Bank of Montreal, First Canadian Place, Toronto, Ontario, M5X 1A3, Canada

International Journal of Financial Engineering (IJFE), 2019, vol. 06, issue 02, 1-21

Abstract: In this paper, we extend the classical constant elasticity of variance (CEV) model to a subdiffusive CEV model, where the underlying CEV process is time changed by an inverse α-stable subordinator. The new model can capture the subdiffusive characteristics of financial markets. We find the corresponding fractional Fokker–Planck equation governing the PDF of the new process. We also derive the analytical formula for option prices in terms of eigenfunction expansion. This method avoids the evaluation of PDF of an inverse α-stable variable and also eliminates the need for numerical integration to calculate the option prices. We numerically investigate the sensitivities of the option prices to the key parameters of the newly developed model.

Keywords: Subdiffusion; CEV; fractional Fokker–Planck equation; eigenfunction expansion; option pricing (search for similar items in EconPapers)
Date: 2019
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (2)

Downloads: (external link)
http://www.worldscientific.com/doi/abs/10.1142/S242478631950018X
Access to full text is restricted to subscribers

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wsi:ijfexx:v:06:y:2019:i:02:n:s242478631950018x

Ordering information: This journal article can be ordered from

DOI: 10.1142/S242478631950018X

Access Statistics for this article

International Journal of Financial Engineering (IJFE) is currently edited by George Yuan

More articles in International Journal of Financial Engineering (IJFE) from World Scientific Publishing Co. Pte. Ltd.
Bibliographic data for series maintained by Tai Tone Lim ().

 
Page updated 2025-03-20
Handle: RePEc:wsi:ijfexx:v:06:y:2019:i:02:n:s242478631950018x